Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Infected lymph node with recurrent fever. Missed a day of medication. TB of lymph node?

Hi,
I am under treatment of akt 4 for the lymph node tb infection.I started the treatment from 1st may 2013.I am told to take the red one half an hour before breakfast 2 identical ones after meal after noon and the larger one in the night after food.
I was.following this strictly and only for yesterday I forgot to take the larger one that is to be taken in the night.Is there a problem if I missed one tablet one time only?

I also get fever and cough alternative days. Is it okay?should I take additional medicine for this?

And lastly is this TB infection of lymph node contagious.will it spread from me to others?
My doctor told me I am fit to work so I am go to office regularly
Mon, 27 May 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Treatment/Therapy
Ayurveda Specialist 's  Response
1. Has the appetite improved?
2. Is there a gain in weight?
3. what about AFB sputum report?
4. if fever and cough occurs on alternate day, make sure you are taking all the drugs regularly (which is true in your case), then make sure the drugs are of good quality from reputed Pharmaceutical company, or perhaps DOSE is not sufficient for you, (Weight?) reconsider with your healthcare provider about the same.
5. missing one tablet is no such problem if missed one time only.
6. make sure there is no secondary infection due to depressed immune status in tuberculosis, causing fever/cough.
7. lymph node disease is not infectious nor contagious unless there id delay in treatment or there is a discharging sinus.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Age 42 Male, Height 5 ft 10 , wt 83 kgs since last 3 years, Dear Doctor I have been diagnosed with TB of lympnode in June 2009. I was advised Rifampicin, PZA & Etambutol.Rifampin was causing high fever (104F) & since then I was advised streptomysin 1 no injection for 60 days & isokin instead of Rifampicin.I continued the medication for 9 months(till April2010). Immediately on stopping the medication the lympnodes started swelling in 15 days time. Then the excision biopsy was conducted in June2010 & biopsy was positive for TB, however no growth was seen in culture. Medicine that I was recommended from July 2010 for 12 months: 1) Rifabutin 150 mg 2 tabs daily 2) INH(solonex) 300 mg 1 tab daily 3) Mycobutol 800mg 2tab daily 4) Moximac 400 mg 1 tab daily 5) Vit B6 tabs. The nodes were not at all felt with finger during medication. After stopping the medicine for 12 months (July 5, 20100 within a week the nodes seem to be resurfacing.Moreover in the last 3 months of treatment there was body joint pains on all joints sometimes quite severe, but now after stop of medicine I feel much better. Do I have any hope for any treatment, please please advise. Thank you very much.

doctor1 MD

my husband has been confined in a hospital for 19 days. He is 43yo, weight is 68 and about 5 7 tall. He had very high fever from day 1 to the 16th day.It ranged from 38.8 to 40.2 and it always occurs during early morning (1-4am). He underwent PPD, sputum tests & xrays but all gave a negative result for TB, but positive of pneumonia. He was given higher dose of antibiotics but still the fever recurs, until his physician decided to let him undergo CT scan. It was detected that he had so many lymph nodes in his lungs & his doctor said it is indeed TB.A day after he started taking TB medication (myrinP), together with his injectabe antibiotics. And in 24 hrs, his fever gradually lowered. Im still mulling on this because i can t believe that TB is still possible even when he already had a negative result on xray, sputum & PPD tests. I need more confirmation that this case is really possible, as he had already been taking medication for TB, but i m worried that it will affect his liver as he is a HepaB positive carrier but non reactive.

doctor1 MD

Hi, Ive been having on and off fever for the last 5 days. It started when my left side of neck (under the jawline) having lumps and swollen wisdom tooth place. After a few days Ive been having fevers and chills at night and my whole top part of my gums are swollen, bleeding and started to have scars. I can t eat because I can t chew and swallow. This also gives me a headache. I also have a hard time peeing it doesnt have any pressure. But the peeing timing is just normal. My breast hurts but its not stiff. I was thinking of having my period but I dont see any symptoms. I woke up this morning and my right back is aching when I breathe but now its pretty okay. Ive checked with a doctor yesterday and said I have Urinary Track Infection and Gum Infection so he gave me Amoxicillin to take for 7 days. I just want to make sure that this isnt a serious condition and not deadly just like what I found on my research... Thanks Samantha Canada

Recent questions on  Cough/fever

doctor1 MD

Chronic inflammation of right knee (no other joints are affected). Recent dry cough, fever nightly, loss of appetite. Rheumatologist has exhausted all available meds, wants MRI of knee due to large amount of blood in her moved fluid. General Dr. said cough/fever will go away. It went away for a week, but has returned. Loss of appetite for past 5 days.

doctor1 MD

Dear Dr.,

My name is Prashant Patil. I used to have multi resistance TB. And I need your help regarding this.



My TB history:

APRIL 2004: first time detected, cough fever etc. first treatment for 3 months and I feel ok. (i was in munich germany)



MAY 2005: came back: was in hospital for 8 weeks in isolation, MTB detected, treatment with Anti MTB medicines (i was in munich germany)...

Strptomycin, Cirpofloxin, ethanbutol taken for 1 yr. and 3 months around.



APRIL 2008: TB came back with very badly.. cough, fever etc... dr. suggested medicine (H/R/E/S/LFX)..I feel good but have lymphnodes in stomach. The x rays were become stable.



October 2009: I came back to germany and regular CT scan check up... nodes found not decreasing. I had no fever, no cough nothing, I was okay. German doctor said the infection is increasing better to make operation the left most infected part of small upper lobe in left side is removed. (hospitalization in germany 8 weeks)



from sept 2009 I have taken following medications

till jan 2011:



Moxifloxacine 400 mg 1-0-0

Pyrazinamide 500 mg 3-0-0

strptomycine 1 g 1-0-0 (stopped after 2 months)

Para aminosaliclic acid (PSA granuals) 0-0-1

Benzbromaron 1-0-0

Omeprazol 20 mg 0-0-1

Terizidon 1-1-2

zyvoxid 1-0-0



(medications have many side effects, missmaneged some drug after 8 months)



Problem of today:

I did CT scan in jun 2010 and it looks stable... After 6 months in 4 jan 2011, I did again one CT scan and on left side of lung, the is very little growth of bacteria found. Now my german doctors are very confused.



Activities from last few months :

brochiascopy has been done the sputum has been taken...

The result is negative no bacteria found after 8 weeks also and bronchoscopy result also negative.. no bacteira found after 8 weeks no growth...



I need right suggestion, there is very little growth in left lung but not detected for TB, is it any other bacteria or TB or what.. anything else! and its treatment..



Physically, I am healthy.



Thanks you very much.



Best regards,

doctor1 MD

Hi Doc, Whenever I eat or drink something cold or gets in touch with cold even slightly, I fell sick and cough/fever catches me. And there are friends of mine who eat icecream regularly but they are fine. Also, my nose bone seems to me is...

doctor1 MD

Hello ,

i wanted to ask if this medicine good for flu + fever cough cold . ( Neoclav 625mg )

i used 2 pills and i dont feel its usefull . to let u know i am 20 years old female and i have high bloodpreassure . i have flu and that makes my blood pressure goes too high because i cant breath well . i cant use nose sprea cuz it has salt in it which it effect my bloodpressure . also am not sure which medicine is good for me to use .

doctor1 MD

hi am christine my baby has sypillis i have taken her to the clinic and she was injected with pencilin but now she is have fever cough and vomiting i have taken her to the clinic a gain n they say she has malaria should i treat her with malaria medicine?

doctor1 MD

Dear Doctor, I am 39yrs and have just been told that my BP is 130/100. My weight is 87kgs and ht-5.2". I currently (last week) have been sufferring from cold / cough/ fever and headache and have been on medication for the same. Though the chest...

doctor1 MD

I AM HAVING PAIN FROM A SIMPLE TURN Ii COULD NOT PARK MY CAR BACKING UP WITH OUT IT COMING ON AND NOW i cant even wipe after going number 2 without it once agin coming on I try to quickly do some thing else by way of wipeing ,it last second but is...